Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

A. N. Golubyatnikov

  • A. N. Golubyatnikov, Non-linear ring waves in a thin layer of magnetic fluid with variable thickness, Vol. 55, No. 3, 287-294, 2019 [Abstract] [PDF]

  • A. N. Golubyatnikov and G. I. Subkhankulov, Surface tension of a magnetic liquid, Vol. 22, No. 1, 73-78, 1986; English translation: Magnetohydrodynamics, Vol. 22, No. 1, 62-66, 1986 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X